ADD Forums - Attention Deficit Hyperactivity Disorder Support and Information Resources Community  

Go Back   ADD Forums - Attention Deficit Hyperactivity Disorder Support and Information Resources Community > ADULTS AND ADD/ADHD > Adult Diagnosis & Treatment
Register Blogs FAQ Chat Members List Calendar Donate Gallery Arcade Mark Forums Read

Adult Diagnosis & Treatment This forum is for the discussion of issues related to the diagnosis of AD/HD

 
 
Thread Tools Display Modes
Prev Previous Post   Next Post Next
  #31  
Old 04-17-18, 07:33 PM
Kaia.S's Avatar
Kaia.S Kaia.S is offline
ADDvanced Member
 

Join Date: Aug 2017
Location: Nederland
Posts: 134
Thanks: 418
Thanked 259 Times in 98 Posts
Kaia.S is a name known to allKaia.S is a name known to allKaia.S is a name known to allKaia.S is a name known to allKaia.S is a name known to allKaia.S is a name known to allKaia.S is a name known to all
Re: Fear of taking the first pill?!

Day 39... i'm getting paranoia ;-((( There have been some painful triggers with friends, but i think i'm overreacting, by getting very insecure about them and about myself too.

It started about a week ago and yesterdaynight at a meeting, when the medication worked out, it became very bad... i thought no one was looking at or talking to me and sharing about it made it worse, because i felt blame for being 'too heady'. This morning after taking the meds, i felt 'normal' again, but late afternoon it started to come back. I tried to fight it all day but i couldn't let go, and i'm afraid to talk about it because i feel such a freak Also, i lost my appetite and 5 kg weight...

I think it's best to call my psych tomorrow, but i don't like it, because before this paranoia came, i was doing so well on this dose, much much better than before i started medication, drive my car without panic attacks even. Can it be that these side effects suddenly appear, or is it overreacting on a situation going bad, because i put way too much focus on that one thing over the past month, and now i'm kind of lost?
Reply With Quote
 

Bookmarks


Currently Active Users Viewing This Thread: 1 (0 members and 1 guests)
 
Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is On
Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
Adderall "veteran" now taking the pill - Severe anxiety on day 3? MamaDeMaya Women with ADD/ADHD 1 06-27-14 07:26 AM
Experienced symptoms of Parkinson's Disease after taking Adderall for a few months Mr. Fox Adderall 15 08-31-13 09:10 AM
Advice needed please! Stop taking adderall or increase dose? akelly Adderall 8 09-15-11 03:35 PM
Not taking medication... self sabotaging?! Arwen General ADD Talk 13 01-31-10 02:44 AM
Fear Factor AntyNet Chit-Chat 1 08-30-04 05:43 PM


All times are GMT -4. The time now is 07:38 AM.


Powered by vBulletin® Version 3.7.4
Copyright ©2000 - 2019, Jelsoft Enterprises Ltd.
(c) 2003 - 2015 ADD Forums